# SDR UPS98826593

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Crakced
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK RIGHT HAND FWD EMERGENCY EXIT DOOR INNER SUPPORT ANGLE CRACKED.  FABRICATED NEW ANGLE IAW DC8 SRM 52 7 1 HEAT TREATED 0807075-0 TO 0 80 7075 T6 IAW DC8 TPS 1003  REV A.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8  INSTALLED IAW DC8 SRM 51 3 0.
